# SDR DALA2022010700135

- Difficulty date: January 7, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N397DN
- Make and model: Airbus A321-211
- Aircraft serial: 9176
- Aircraft time: 6,263 hours, 2,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:607 / ACARS TEXT: FRC256001607 EMERGENCY EXIT SIGN INOP AND COVER IS BROKEN. EMER. EXIT LIGHT - OPS CHECK GOOD. EMER EXIT LENS MISSING. REPLACED LENS AT LOCATION 607. OK FOR SERVICE REF A321 AMM 33-51. (LP#2077823)
